# SDR YENA2023111701421

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: [CPCP FINDING] CORROSION ON SHEAR CLIP IN FR81 BTW STGR 28R/27R AT AFT CARGO; (RESOLVED ON W/O: 1260255 TASKCARD: NR-00016 ) REFERENCE TOMX W/O# 2362, N/R# 00190. CORROSION ON SHEAR CLIP IN FR81 BTW STGR 28R/27R WAS REMOVED AND EVALUATED OUT OF LIMITS THEREFORE WAS REPLACED PER EMB-190 SRM 51-12-01,SRM 51-10-03, SRM 51-75-16,SRM 51-41-01 AND SRM 51-41-02. ACCOMPLISHED BY TOMX TECH # 10001734, TOMX QC #269616.
